# SDR FDEA200901060047

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 38,547 hours, 24,456 cycles
- System (JASC): 2926 · Hydraulic Reservoir, Auxiliary
- Part: Reservoir
- Part number: C19AA0361
- Part serial: 1450
- Condition: Leaking
- Location: Hyd System
- Part time: 15,583 hours, 8,513 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF PLUS 317 AT FL360 HEARD WHAT SOUNDED LIKE A TRANSIENT ELECTRICAL CHANGE OVER, HOWEVER ALL  ELECTRICS APPEARED NORMAL. THEN NOTICED WHEN  SCANNING OVERHEAD THAT GREEN HYDRAULIC RESEVIOR WAS IN YELLOW.  WHEN POWER CAME TO IDLE FOR DECENT ECAM SHOWED LOW GREEN HYD. COMPLIED WITH QRH. GREEN  PRESSURE/QTY CAME BACK (12 OCLOCK POSTION) WHEN  GEAR WAS MANUALLY EXTENDED   FACT  07JAN09  23:34  LAX U  REMOVED & REPLACED GREEN SYS RESERVOIR IAW MM 29-11-11-4.  PERFORMED OPS CHECK, FOUND NO LEAKS.  CLOSED ALL PANELS PER SMP.  ACFT OK FOR SERVICE.
